Hi, thank you for your question. You didn’t mention why you had your second Botox injection so soon after the first one. Different doctors have different methods. What is common is that 3 months is generally considered a good cooling period between Botox treatments. There are various reasons for this one being that after the initial injection, by the 12th week, the drug is no longer bound to its muscle receptor. Waiting longer means that the effects wear off and the next treatment will not have a residual base to build upon, it will be like starting over from scratch. But there are those that want to stretch the treatments so they come back for follow up injections when the drug has mostly worn off but may still have some residual effect at 4-6 months. Still there are others that wait till they see unacceptable amounts of movement of wrinkles before returning for more injections.
Re the inability to yawn easily, remember that Botox is used for cosmetic purposes precisely to immobilize nerve impulses from reaching selected facial muscles so the skin can relax, smoothing facial lines and wrinkles in affected areas. This numbness is a common side effect, as well as some swelling, bruising or tingling in the affected area.
Successful treatment relies on proper technique, knowledge of the anatomy, and a bit of artistry. Seek out a well-regarded physician once this current treatment wears off, and you should be please with the results once again.
Botox with a different doctor
Thank you for your question nadasakr. Botox is a great treatment to address various wrinkles associated with facial expression. Each injector has his/her own technique and results may vary from one doctor to another doctor. I recommend following up with your doctor for specific recommendations. Good luck!
Results are dependent on who does the injections, ie injection technique. I suggest you see an expert. Results last 3-4 months are will reverse when wears off. Best, Dr. Emer.
It is hard to give you an accurate assessment without seeing photos and evaluating you in person. However, the injector may have placed Botox around the nose to address bunny lines or help elevate the tip of the nose. I commonly perform both injections and can't explain the fact that you are having difficult yawning. I would followup with your injector for an in-person consultation and to discuss your concerns. Finally, I recommend that you find an injector that you like and that you are happy with and continue to see that injector for your Botox results. This allows the physician to get to know you and the results you are looking for. This will lead to much a better and consistent Botox experience each time.
From your description it is possible that one of the nerves innervating that area was involved. Please consult a specialist in Botox for the best cosmetic results. Best, Dr. Green
Botox can be used for many different things and may be injected differently by each injector. Yawning should not be impacted unless the muscles that are activated by yawning were injected.
Thank you for sharing your question. Unfortunately it is difficult to offer definite recommendations without a full series of photographs or an in-person examination. Botox should not affect your ability to yawn but it can cause some breathing issues if the wrong muscles around the nose are weakened. See your injector to discuss your current issues and to avoid similar future injections. Best wishes.